# SDR HNAA2017073100258

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 42,024 hours, 38,673 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: MS2774318RSE1121
- Part serial: 000
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RELAY E FAIL STEP-11 IAW FCD1-30-16-0276.   FOUND DAMAGE/BURNT PINS ON PITOT STATIC NR 3.  RELAY K0058 PIN C2,  RELAY SOCKET/BASE XK0058 PIN C2 AND CHARRED WIRE.  BOTH RELAY K0058, RELAY SOCKET XK0058 AND PINS WERE R & R.
